Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Constipation, stomach pain. Taken laxative. White substance on stools. Should I be worried?

ok so i have been constipated for about 5 days now. I got real bad stomach pains. I took a laxative and it did nothing so i tried to take 2 the next day. I have not had a normal stool yet. I went one time and it was only two really small nugs. On the stools there were white fluffy like stuff. What is it? Should I be worried?
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The causes of constipation can be:
1. Any pathology/ sub acute obstruction in the Gastrointestinal tract
2. Irritable bowel syndrome- constipation predominant type.
3. Functional cause- due to decreased gastric motility
4. Inadequate intake of fluids and fiber rich diet.
5. Hormonal & Metabolic causes, etc.

So, kindly consult a Gastroenterologist & get a proper clinical examination done.
Investigations like complete blood count, stool examination, Ultrasound scan of abdomen, Colonoscopy & contrast studies will be helpful to rule out any pathological cause for your symptoms.

There is no need to worry, you will be fine.
Till then, maintain adequate hydration & proper nutrition status.

Wishing a good health.
Take care.
Answered: Fri, 27 Dec 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor